# SDR SWIA201437849

- Difficulty date: May 9, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,293 hours, 27,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE UPPER L/E OF VANE CHAFED, JUST INBD OF FLAP VANE, INBD SLIDING ACTUATOR.  C-CHECK, REPLACED LEFT WING INBD FLAP VANE INBD L/E IAW SRM.
